Article citationsMore >>

D. Callan, T. Mansour and M. Shattuck, Wilf classification of triples of 4-letter patterns II, Discr. Math. Theor. Comput. Sci. 19 (2017) #6, 44pp.

has been cited by the following article:

Article

Enumeration of 2-Wilf Classes of Four 4-letter Patterns

1Department of Statistics, University of Wisconsin, Madison, WI

2Department of Mathematics, University of Haifa, Haifa, Israel


Turkish Journal of Analysis and Number Theory. 2017, Vol. 5 No. 6, 210-225
DOI: 10.12691/tjant-5-6-3
Copyright © 2017 Science and Education Publishing

Cite this paper:
David Callan, Toufik Mansour. Enumeration of 2-Wilf Classes of Four 4-letter Patterns. Turkish Journal of Analysis and Number Theory. 2017; 5(6):210-225. doi: 10.12691/tjant-5-6-3.

Correspondence to: Toufik  Mansour, Department of Mathematics, University of Haifa, Haifa, Israel. Email: tmansour@univ.haifa.ac.il

Abstract

Let Sn be the symmetric group of all permutations of n letters. We show that there are precisely 64 Wilf classes consisting of exactly 2 symmetry classes of subsets of four 4-letter patterns.

Keywords